# SDR 2001UALA01663

- Difficulty date: August 9, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N321UA
- Make and model: Boeing 737322
- Aircraft serial: 23953
- Aircraft time: 42,031 hours, 22,332 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 616 FRAME IS CRACKED BELOW THE FLOOR LEVEL ON INBD, FWDEDGE AT FASTENER HOLES.  INSTALLED ANGLE REPAIR. MAJOR REPAIR ACCOMPLISHED.
